Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 77, NWS Corpus Christi, TX

May 25, 2015Bee County, Live Oak County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 25, 2015, 10:20 PM CDT for Bee County, Live Oak County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 10:20 PM CDT (03:20 UTC)
Expired
May 26, 2015, 1:15 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Live Oak County, TX

The radar

The Corpus Christi radar (KCRP), 104 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:55 PM CDTFLASH FLOOD2 W George West, TXWATER FLOWING ACROSS FM889 JUST WEST OF GEORGE WEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3543 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3543 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WGUS54 KCRP 260320
FFWCRP
TXC025-297-260615-
/O.NEW.KCRP.FF.W.0077.150526T0320Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1020 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 115 AM CDT
    
* AT 1018 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. THE HEAVIEST RAINFALL WAS LOCATED NEAR OAKVILLE AND 
  THREE RIVERS...WITH THE STORMS MOVING SLOWLY EAST AROUND 10 MPH.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEEVILLE...GEORGE WEST...THREE RIVERS...OAKVILLE...TULETA...RAY
  POINT...NELL...NORMANNA...PAWNEE...KARON...RIVER CREEK ACRES...
  MINERAL AND SIMMONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2869 9801 2872 9792 2869 9788 2868 9785
      2832 9765 2822 9832 2846 9831 2877 9812
      2879 9810

$$

GW
3 follow-up statements
816 
WGUS74 KCRP 260405
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1105 PM CDT MON MAY 25 2015

TXC025-297-260615-
/O.CON.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-LIVE OAK TX-
1105 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN BEE AND CENTRAL LIVE OAK COUNTIES...

AT 1103 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A 
THUNDERSTORM OVER PORTIONS OF LIVE OAK COUNTY. WATER WAS OVER THE 
ROAD ON FM889 NEAR GEORGE WEST. FLASH FLOODING IS EXPECTED TO BEGIN 
SHORTLY. AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS STILL POSSIBLE OVER 
PORTIONS OF LIVE OAK AND BEE COUNTIES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...GEORGE WEST...THREE RIVERS...OAKVILLE...TULETA...RAY
POINT...NELL...NORMANNA...PAWNEE...KARON...RIVER CREEK ACRES...
MINERAL AND SIMMONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2869 9801 2872 9792 2869 9788 2868 9785
      2832 9765 2822 9832 2846 9831 2877 9812
      2879 9810

$$

GW
352 
WGUS74 KCRP 260506
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1206 AM CDT TUE MAY 26 2015

TXC297-260514-
/O.CAN.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIVE OAK TX-
1206 AM CDT TUE MAY 26 2015

...THE FLASH FLOOD WARNING FOR CENTRAL LIVE OAK COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
      2866 9809 2872 9792

$$

TXC025-260615-
/O.CON.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
1206 AM CDT TUE MAY 26 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHWESTERN BEE COUNTY...

AT 1204 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN SOUTH OF BEEVILLE..ACROSS THE SOUTHERN PORTIONS OF 
THE WARNED AREA.  RAINFALL SHOULD END BY 115 AM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...MINERAL...NORMANNA...PAWNEE AND TULETA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
      2866 9809 2872 9792

$$

GW
560 
WGUS74 KCRP 260548
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 AM CDT TUE MAY 26 2015

TXC025-260558-
/O.CAN.KCRP.FF.W.0077.000000T0000Z-150526T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
1248 AM CDT TUE MAY 26 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN BEE COUNTY IS
CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 2869 9788 2868 9785 2832 9765 2829 9787
      2866 9809 2872 9792

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:00 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 25, 8:00 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
800 PM CDT MON MAY 25 2015

.DISCUSSION...JUST EXTENDED THE TORNADO WATCH TO INCLUDE LIVE
OAK...BEE...AND REFUGIO COUNTIES UNTIL 2AM PER DISCUSSION WITH SPC.
STORMS ARE BACK BUILDING INTO N LIVE OAK COUNTY AND COULD IMPACT
MUCH OF THE NORTHERN COASTAL BEND. CONVERGENCE IS ACTING ON STRONG
INSTABILITY AND COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS...VERY HEAVY RAINFALL AND AN ISOLATED THREAT OF A FEW
TORNADOES. WILL UPDATE THE FLASH FLOOD WATCH TO MIRROR THE TORNADO
WATCH AREA UNTIL 2AM.

ALSO EXTENDED THE SCA'S FOR THE BAYS AND NEARSHORE WATERS UNTIL
AT LEAST 10 PM. BELIEVE INFLOW INTO STORMS WILL MAINTAIN STRONG
ONSHORE FLOW FOR AT LEAST A FEW MORE HOURS UNTIL DECOUPLING
OCCURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  88  76  88  78  /  30  10  10  10  10
VICTORIA          72  88  76  88  75  /  40  10  10  20  10
LAREDO            75  97  76  95  77  /  10  10  10  10  10
ALICE             74  92  76  92  77  /  30  10  10  10  10
ROCKPORT          76  85  78  86  80  /  40  10  10  20  10
COTULLA           73  93  74  92  75  /  10  10  10  20  10
KINGSVILLE        76  90  76  90  77  /  30  10  10  10  10
NAVY CORPUS       77  86  78  86  79  /  30  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.

     HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN
     PATRICIO.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

JM/75...SHORT TERM
Hazardous weather outlook, May 25, 5:52 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
552 AM CDT MON MAY 25 2015

TXZ229>234-239>247-261100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
552 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT
A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE
COUNTIES OF ARANSAS...BEE...CALHOUN...GOLIAD...LIVE OAK...
MCMULLEN...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. RAINFALL
AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES
WILL BE POSSIBLE.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT
OVER ALL OF SOUTH TEXAS...WITH THE MAIN CONCERNING BEING DAMAGING
WIND AND HAIL.

THERE IS A HIGH RISK FOR RIP CURRENTS ON GULF-FACING BEACHES
THROUGH MID EVENING DUE TO LONG-PERIOD SWELLS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING FOR SEVERE STORMS. ANY RAINFALL AND FLASH FLOODING REPORTS
WILL BE APPRECIATED.

GMZ230-235-250-255-270-275-261100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
552 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS
THROUGH EARLY THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS
THROUGH MID EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS
THROUGH EARLY TUESDAY MORNING.

THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD PRODUCE WINDS IN
EXCESS OF 34 KNOTS. A WATERSPOUT CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
WEEK. NO SEVERE THUNDERSTORMS ARE ANTICIPATED AT THIS TIME...BUT A
FEW STRONG STORMS COULD OCCUR ANY DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS
EVENING FOR SEVERE STORMS.

GW/PZ

In the hours before

Special weather statement, May 25, 8:46 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT MON MAY 25 2015

TXZ231-260230-
LIVE OAK-
846 PM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LIVE OAK COUNTY...

AT 846 PM CDT...A STRONG THUNDERSTORM WAS OVER NELL...OR 12 MILES
EAST OF CAMPBELLTON...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NELL AND ESSEVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2869 9801 2867 9807 2867 9808 2865 9808
      2862 9817 2870 9822 2879 9810
TIME...MOT...LOC 0146Z 240DEG 18KT 2872 9810

HART
Local storm report, May 25, 9:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
919 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     FUNNEL CLOUD     8 W GEORGE WEST         28.33N 98.25W
05/25/2015                   LIVE OAK           TX   AMATEUR RADIO

            FUNNEL CLOUD LOW TO GROUND

&&

HART
Local storm report, May 25, 9:22 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
922 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     FUNNEL CLOUD     12 SW THREE RIVERS      28.34N 98.32W
05/25/2015                   LIVE OAK           TX   PUBLIC

&&

HART
Local storm report, May 25, 10:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     HAIL             5 E GEORGE WEST         28.33N 98.04W
05/25/2015  E1.00 INCH       LIVE OAK           TX   EMERGENCY MNGR

            QUARTER SIZED HAIL REPORTED ON I-37 AND HIGHWAY 59
            INTERCHANGE.

&&

JMETZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:39 PM CDTAreal Flood AdvisoryCRPLive Oak2 hr
May 25, 8:46 PM CDTSpecial Weather StatementCRPKarnes44 min
May 25, 8:55 PM CDTAreal Flood AdvisoryCRPLive Oak, McMullen3 hr
May 25, 9:17 PM CDTTornado WarningCRPLive Oak, McMullen28 min
May 25, 9:28 PM CDTSevere Thunderstorm WarningCRPBee, Goliad47 min
May 25, 9:42 PM CDTAreal Flood AdvisoryCRPBee, Goliad2 hr
May 25, 9:46 PM CDTTornado WarningCRPLive Oak17 min
May 25, 9:55 PM CDTSevere Thunderstorm WarningCRPLive Oak50 min
May 25, 10:08 PM CDTTornado WarningCRPGoliad, Victoria37 min
May 25, 10:17 PM CDTTornado WarningCRPBee, Live Oak28 min
May 25, 10:27 PM CDTAreal Flood AdvisoryCRPGoliad, Victoria3 hr
May 25, 10:40 PM CDTTornado WarningCRPBee, Live Oak35 min
May 25, 10:43 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria47 min
May 25, 10:45 PM CDTSevere Thunderstorm WarningCRPLive Oak26 min
May 25, 10:55 PM CDTFlash Flood WarningCRPGoliad, Victoria3 hr
May 25, 11:08 PM CDTSevere Thunderstorm WarningCRPBee37 min
May 25, 11:31 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio44 min
May 25, 11:35 PM CDTSpecial Weather StatementCRPLive Oak25 min
May 25, 11:39 PM CDTSpecial Weather StatementCRPJackson21 min
May 25, 11:45 PM CDTAreal Flood AdvisoryCRPBee, Goliad, Refugio3 hr
May 26, 12:50 AM CDTSpecial Weather StatementCRPRefugio25 min
May 26, 1:18 AM CDTSpecial Weather StatementCRPRefugio27 min
May 26, 1:22 AM CDTSpecial Marine WarningCRP113 min
May 26, 1:31 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun, Refugio3 hr
May 26, 1:47 AM CDTSpecial Weather StatementCRPCalhoun28 min
May 26, 2:17 AM CDTSpecial Weather StatementCRPCalhoun58 min
May 26, 9:34 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces14 hr
May 26, 9:44 AM CDTRiver Flood WarningCRPLive Oak, McMullen10 days
May 26, 9:44 AM CDTRiver Flood WarningCRPLive Oak50 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.